Matematicheskie Trudy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2013, Volume 16, Number 2, Pages 95–110 (Mi mt262)  

This article is cited in 3 scientific papers (total in 3 papers)

Solving a pursuit problem in high-order controlled distributed systems

M. Sh. Mamatova, Kh. N. Alimovb

a National University of Uzbekistan named after M. Ulugbek, Tashkent, Uzbekistan
b Dzhizak Polytechnical Institute, Dzhizak, Uzbekistan

Abstract: We study a pursuit problem in controlled systems with high-order distributed parameters. Sufficient conditions are obtained for the possibility of the completion of the pursuit by the finite difference method. We also give computer realizations of the problem by parallel computing.

Key words: pursuit, pursuer, evader, pursuit control, evasion control.

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2014, 24:4, 229–239

Bibliographic databases:

UDC: 517.95
Received: 22.10.2012

Citation: M. Sh. Mamatov, Kh. N. Alimov, “Solving a pursuit problem in high-order controlled distributed systems”, Mat. Tr., 16:2 (2013), 95–110; Siberian Adv. Math., 24:4 (2014), 229–239

Citation in format AMSBIB
\Bibitem{MamAli13}
\by M.~Sh.~Mamatov, Kh.~N.~Alimov
\paper Solving a~pursuit problem in high-order controlled distributed systems
\jour Mat. Tr.
\yr 2013
\vol 16
\issue 2
\pages 95--110
\mathnet{http://mi.mathnet.ru/mt262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184040}
\transl
\jour Siberian Adv. Math.
\yr 2014
\vol 24
\issue 4
\pages 229--239
\crossref{https://doi.org/10.3103/S1055134414040014}


Linking options:
  • http://mi.mathnet.ru/eng/mt262
  • http://mi.mathnet.ru/eng/mt/v16/i2/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mamatov M.Sh., Tashmanov E.B., Alimov Kh.N., “Zwquasi-Linear Discrete Games of Pursuit Described By High-Order Equation Systems”, Autom. Control Comp. Sci., 49:3 (2015), 148–152  crossref  isi  elib  scopus
    2. M. Sh. Mamatov, Kh. Kh. Sobirov, “K teorii differentsialnykh igr presledovaniya po pozitsii”, Materialy nauchnoi konferentsii «Problemy sovremennoi topologii i ee prilozheniya», 11–12 Maya 2017 g., Tashkent, Uzbekistan, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 144, VINITI RAN, M., 2018, 39–46  mathnet  mathscinet
    3. M. Sh. Mamatov, Kh. N. Alimov, “Differentsialnye igry presledovaniya drobnogo poryadka s nelineinymi upravleniyami”, Vestnik rossiiskikh universitetov. Matematika, 25:132 (2020), 401–409  mathnet  crossref
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:348
    Full text:118
    References:32
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021